SciELO - Scientific Electronic Library Online

 
vol.135 issue4Factorial validation of the alcohol expectancy questionnaire (AEQ-III), in adults living in Bucaramanga, ColombiaPercutaneous puncture and drainage previous to elective surgical resection of a pheochromocytoma presenting as a retroperitoneal abscess: Report of one case author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Revista médica de Chile

Print version ISSN 0034-9887

Abstract

ANDRESEN H, Max et al. Thiazide induced acute pulmonary edema: Report of one case. Rev. méd. Chile [online]. 2007, vol.135, n.4, pp.496-500. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98872007000400012.

Acute pulmonary edema caused by thiazides is uncommon and of difficult diagnosis. It is considered an idiosyncratic reaction and the physiopathology or cardiac function changes are not well known. We report a 60 year-old female with a thiazide induced acute pulmonary edema who was followed with serial measurements of type B n-terminal natriuretic peptide fraction as marker for cardiac dysfunction. There was a significant elevation of the peptide, not associated to evidences of ventricular dysfunction. Its normalization paralleled the resolution of the clinical picture

Keywords : Natriuretic peptide type B; Pulmonary edema; Thiazides.

        · text in Spanish     · Spanish ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License